Advise Dx & Mx of bullous skin eruptions in a 85 Y/F
Dr. Mohammad Quraishi
Advise Dx & Mx of bullous skin eruptions in a 85 Y/F
85 years female known case of hypertension on Telmisartan presented with sudden onset bullous skin eruptions on hand with severe itching and burning sensation..H/O Recurrent fall at home since 1 year..lives alone with a carer. No signs of Non-Accidental Injuries...Kindly discuss Diagnosis & Management.
Thanks.
Like
Comment
Share
Dr. A●●p S●●●●●r D●●●●●●a
Dr. A●●p S●●●●●r D●●●●●●a Homeopathic Medicine
It may be case of boils or lipoma, can you plz advise SIGE, FNAC, BS(R/F/PP), T3, T4, TSH. It will lead you to Tx
Dec 27, 2021Like2
Dr. M●●●●●●d Q●●●●●●i
Dr. M●●●●●●d Q●●●●●●i General Medicine
Hi..I had advised the patient Fexofenadine and Levocetrizine for itching and Paracetamol SOS for pain relief..patient and her carer had refused investigations. A week later on follow up the bullous lesions had resolved on their own. Possibly it was due to continuous friction?
Dec 30, 2021Like